# SDR IPXA2019012938433

- Difficulty date: January 28, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 72,660 hours, 15,311 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE PREFLT FOUND RT SLIDE EMERGENCY BOTTLE PRESS LOW.  DUE TIME OK TO DEF PER MEL52-10-3-1-2-1.  REPLACED BATTERIES. OPS NORMAL REF AMM 25-61-01-710-802.
